# SDR FDEA202402160163

- Difficulty date: February 16, 2024
- Submitted: February 16, 2024
- Operation: Air carrier
- Aircraft: N150FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 42729
- Aircraft time: 10,937 hours, 5,052 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Seal
- Part number: 69771351
- Condition: Leaking
- Location: Lt Wing Fuel
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

FUEL LEAKING FROM LEFT WING.     RESEALED LEFT WING FUEL TANK OVAL PANEL. PANEL #541GB. SEAL MFG: RAINIER RUBBER CO.   PN: 69-77135-1.  LEAK CHECK GOOD. A/C OK FOR SERVICE.
